Vol. 6, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Bilinear dispersive estimates via space-time resonances, I: The one-dimensional case

Frédéric Bernicot and Pierre Germain

Vol. 6 (2013), No. 3, 687–722

We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

bilinear dispersive estimates , space-time resonances , Strichartz inequalities
Mathematical Subject Classification 2010
Primary: 37L50, 42B20
Received: 21 October 2011
Revised: 25 April 2012
Accepted: 26 June 2012
Published: 11 July 2013
Frédéric Bernicot
Laboratoire de mathématiques Paul Painlevé
CNRS, Université Lille 1
59655 Villeneuve d’Ascq Cedex
Laboratoire Jean Leray
CNRS, Universite de Nantes
2, rue de la Houssiniere
44322 Nantes Cedex 3
Pierre Germain
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York, New York 10012-1185
United States